# SDR DXTA2023111310032

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0226
- Aircraft time: 2,921 hours, 1,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LAV EMERG LIGHT: WITH THE EMER LIGHT TO ARM AND THE MAIN BATTERIES OFF, THE EXIT SIGN ON THE BULKHEAD BEHIND SEAT 7 IS INOP, THE SPOT LIGHT AT SEAT 7 IS INOP, THE KICK PLATE LIGHT UNDER THE LAV IS INOP, AND THE SPOTLIGHT AT THE LAV IS INOP. ///SIGN-OFF/// COMPLIED WITH TASK CARD TC-FLT-33-1001 BY ALLOWING THE EMERGENCY LIGHT BATTERIES TO CHARGE FOR 60 MINUTES. PERFORMED DISCHARGE OF THE EMERGENCY LIGHT POWER SUPPLY BATTERIES, ALL LIGHTS REMAIN ILLUMINATED LONGER THAN 10 MINUTES. PER TASK CARD THE BATTERIES ARE AIRWORTHY. RE- CHARGED FOR 60 MINUTES, CALLED MCC OF FINDING AND THEY ELECT TO SIGN OFF. ALL WORK WAS DONE AS PER CE-680A AMM 33-50-00.
